# SDR 04FDEA00411

- Difficulty date: February 15, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- Aircraft time: 76,292 hours, 30,982 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Pipe
- Part number: AHL7050662
- Condition: Damaged
- Location: Nr 2 Eng Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-7160-73881.  POWERPLANT - ENGINE DRAINS MINOR DEVIATION TO FEDEX EO 8-7160-7-5000.  POWERPLANT - ENGINE DRAINS - MINOR DEVIATION TO FEDEX EO 8-7160-7-5000 COMPLIED WITH AT BFM/MAE.
